# SDR DL757081589

- Difficulty date: November 11, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: Bs 1500 Lbl 2.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1500 LBL 2.9 INBD SIDE OF INTERCOSTAL, BILGE.  REPLACED INTERCOSTAL.
